MathSciNet Relay Station
MathSciNet bibliographic data
MR240788 (39 #2133) 54.60
Kompaniec, V. P.; Černavskiĭ, A. V. Equivalence of two classes of sphere mappings. Dokl. Akad. Nauk SSSR 169 1266--1268 (Russian); translated as Soviet Math. Dokl. 7 1966 1083–1085.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement